# SDR UALA2013042302811

- Difficulty date: April 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 46,802 hours, 10,046 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed
- Location: Manifold Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR BLEED FAMV R MAINT.  MESSAGE 36-10320.  REPLACED MANIFOLD DUAL TEMP SENSOR PER MM, OPS CHECKED GOOD.
